Journal article icon

Journal article

On a nonlinear Kalman filter with simplified divided difference approximation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.physd.2011.12.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PHYSICA D-NONLINEAR PHENOMENA
Volume:
241
Issue:
6
Pages:
671-680
Publication date:
2012-03-15
DOI:
ISSN:
0167-2789
Source identifiers:
239834
Keywords:
Pubs id:
pubs:239834
UUID:
uuid:0cb7128c-a27c-4fc3-87be-f5640e59200d
Local pid:
pubs:239834
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP